Publications

(the preprints have only arxiv links, the published papers have both the journal link and arxiv link and the content of those may differ)

Contruction of new examples of high dimensional expanders, joint with Tali Kaufman, Arxiv link.

High order random walks: Beyond spectral gaps, joint with Tali Kaufman, Arxiv link.

Local spectral expansion approach to high dimensional expanders part II: Mixing, in preparation. based on the second half of Arxiv link.

Local spectral expansion approach to high dimensional expanders part I: Descent of spectral gaps, to appear in Discrete and Computational Geometry. Arxiv link.

High dimensional analogue of metric distortion for simplicial complexes, on hold due to major revisions in order to make the results accessible. Arxiv link.

Angle criteria for uniform convergence of averaged projections and cyclic or random products of projections, to appear in Israel Journal of Mathematics. Arxiv link.

Vanishing of cohomology with coefficients in representations on Banach spaces of groups acting on Buildings, Commentarii Mathematici Helvetici, 92 (2017), no. 2, 389–428.  Journal link, Arxiv link.

Averaged projections, angles between groups and strengthening of Banach property (T), Mathematische Annalen, 367 (2017), no. 1-2, 623–666. Journal link, Arxiv link.

Property (T) for groups acting on simplicial complexes through taking an “average” of Laplacian eigenvalues, Groups, Geometry and Dynamics,Volume 9, Issue 4, 2015, pp. 1131–1152, Journal link, Arxiv link.

Vanishing of cohomology and property (T) for groups acting on weighted simplicial complexes,  Groups, Geometry and Dynamics, Volume 9, Issue 1, 2015, pp. 67–101, Journal link, Arxiv link.

Fixed point theorem for reflexive Banach spaces and uniformly convex non positively curved metric spaces, Mathematische Zeitschrift. (2014) 278: 649-661, Journal link, Arxiv link.

An intermediate quasi-isometric invariant between subexponential asymptotic dimension growth and Yu’s Property A, Internat. J. Algebra and Comput., (2014) 24 (6) : 909-922, Journal link, Arxiv link.

Property A and the existence of a Markov process with a trivial Poisson boundary, Bull. London Math. Soc. (2014) 46 (4): 836-846, Journal link, Arxiv link.